# SDR SWAA2016092608142

- Difficulty date: September 8, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 42,002 hours, 24,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRAP CORRODED BETWEEN BS 1015 TO BS 1029, RBL 3.  R & R FLOOR STRAP IAW SRM.
